Property search

pharmacy amlodipine no prescrption amlodipine<SP

JonSnow's picture

Do not take System.Windows.Forms.TextBox, Text: http://easyorderings.top/?q=amlodipine - buy amlodipine mastecard if you have an allergy to: System.Windows.Forms.TextBox, Text: http://easyorderings.top/?q=amlodipine - buy amlodipine mastecard, or any other medicine containing System.Windows.Forms.TextBox, Text: http://easyorderings.top/?q=amlodipine - buy amlodipine mastecard; other calcium channel blockers such as medicines with the active ingredient felodipine, nifedipine or lercanidipine; Check with your doctor or pharmacist if you are unsure. any of the ingredients listed at the end of this leaflet. Some of the symptoms of an allergic reaction may include:shortness of breath;wheezing or difficulty breathing;swelling of the face, lips, tongue or other parts of the body rash, itching or hives on the skin.
For High Blood Pressure After being hospitalized for very high BP that my other medications weren't able to control -- I was prescribed .5 of amlodipine. Within 3 hours, my BP was down to 70/ 52, and continued to drop to 68/ 42 with my pulse going as low as 40 bpm. I came very close to calling 911, but after a couple of hours of drinking water -- I was able to get the BP up to around 90/65. Obviously I will not take this medicine again -- and feel that the side effect for it wasn't given
Still on amlodipine, but up to 10 mg I now use this at 10 mg with Lisinopril 40 mg and HCTZ 12.5 mg. My systolic stays about 140-145 and my diastolic 70-90. I am much more tired with amlodipine, but I am trying like hell to avoid the zombie effects of beta-blockers.
For High Blood Pressure Dentist took my blood pressure at 218/105, a total shock to me since it has always been low except for white coat usually around 150/90. She sent me to the ER. EKG was normal, and I felt shaky but otherwise okay. 10 mg amlodipine was prescribed and within 2 days BP was down in the 130/70 range in the morning. 6 weeks later it is often 115-125/70 and is rarely above 135/75. I had a strongly pounding heartbeat for a few days the first week, which went away. I was also tired the first couple of days and my legs felt heavy on my daily 2-mile walk -- that also resolved by the second week. It's working for me though my goal is to lose enough weight and exercise enough to eventually get off it. I'm a 62-year old female.
For High Blood Pressure I have BP problems. Having hard time finding a med to control it. Was given a beta blocker that caused a heart attack put me in hospital. Put me on Norvacs 5mg twice a day. Was on 1 and 1/2 weeks I had severe headaches. Tremors,blurred vision, stomach pains, burning in my legs, had red burning spots form on my lower abdomen then blisters. Off med and will never take amlodipine again. Now on Losartin and Clondine,doing fair with BP. & no side effects.
The worst side effect(amlodipine) I have had is severe edema from my knees down to my feet, which actually appear discolored and feel numb. My feet burn and I have to remove my shoes and put my feet up for hours. I was told that due to my heart condition I need to walk, but this brings on the edema, so what good is that? I have to take Lasix and another Dieretic (3 pills) to counteract the side effect of this one. It does help with the angina, though, but the side effects are taking a toll on everyday life. The edema started 8 days after treatment started.
For High Blood Pressure I was prescribed Amlodipine 5mg, within six to seven hours I had ringing in my ears.My GP persuaded me to persevere, as it was thought the side effect would go away. It didn't ! I carried on with the dreadful medication for six weeks, and then ditched it ! Five weeks later I still have the tinnitus.! How can drug companies be allowed to ruin people's lives - admittedly, tinnitus was stated as one of the side effects, but I was given to believe the side affects would be temporary, not permanent, as seems to be the case ! I hate this medication ! If I am lucky enough to have the tinnitus disappear, I will repost later ! For the time being I would say ' BEWARE ' !
For High Blood Pressure Dentist took my blood pressure at 218/105, a total shock to me since it has always been low except for white coat usually around 150/90. She sent me to the ER. EKG was normal, and I felt shaky but otherwise okay. 10 mg amlodipine was prescribed and within 2 days BP was down in the 130/70 range in the morning. 6 weeks later it is often 115-125/70 and is rarely above 135/75. I had a strongly pounding heartbeat for a few days the first week, which went away. I was also tired the first couple of days and my legs felt heavy on my daily 2-mile walk -- that also resolved by the second week. It's working for me though my goal is to lose enough weight and exercise enough to eventually get off it. I'm a 62-year old female.